ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Soliton energies in supersymmetric theories

Kaul, RK and Rajaraman, R (1983) Soliton energies in supersymmetric theories. In: Physics Letters B, 131 (4-6). pp. 357-361.

[img] PDF
2.pdf
Restricted to Registered users only

Download (312Kb) | Request a copy

Abstract

We show that in two-dimensional supersymmetric theories, the energies of solitons do receive non-zero but finite quantum corrections. This is in contrast to the earlier work of D'Adda and Di Veechia, who have claimed that, to order h, these corrections vanish exactly. Our results is also relevant to the quantum energy-bound derived by Witten and Olive.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to ELsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 20 Jun 2008
Last Modified: 19 Sep 2010 04:46
URI: http://eprints.iisc.ernet.in/id/eprint/14531

Actions (login required)

View Item View Item